# SDR SWAA2022041883077

- Difficulty date: March 12, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Pulled
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W T/E PANEL 561CB HAS SEVERAL PULLED FASTENER HOLES (MARKED) / [01] IDENTIFIED PANEL MATERIAL IAW SRM 57-51-01-0I-1 FIG. 3; TABLE 3; ITEM 10.   FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-51-01-1A-1; PARA. 4.B.(5).   DAMAGE WILL BE REPAIRED ACCORDING TO SRM 51-70-04-2R-9; AS REQUIRED BY SRM 57-51-01-2R-1; PARA. 4.B.(2); TABLE 202.   COUNTERSUNK DAMAGED FASTENER HOLES TO REMOVE DAMAGE; TAP TESTED AREA - NO DISBONDS NOTED; CLEANED AND PREPARED REPAIR AREA ACCORDING TO SRM 51-70-04-2R-9; PARA'S 4.A THRU 4.C.;[02] VALIDATED REPAIR PER SRM 51-70-04-2R-9;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VALIDATED REPAIR PER SRM 51-70-04-2R-9;[04] POTTED FASTENER HOLES WITH 9390 RESIN LOT JH1GAA7833 AND MILLED GLASS FIBERS LOT 1437038-1 AND SET FOR CURE IAW SRM 51-70-04-2R-9 PARA 4 D-F  HOT BOND MACHINE ID NCX000526; S/N 12051216;[05] CURED SLURRY; SANDED SLURRY TO CONTOUR; PREPPED AND CLEANED REPAIR AREAS IAW SRM 51-70-04-2R-9 PARA 4.F-I;[06] FABRICATED REPAIR PLIES FROM BMS 9-3 (1581) LOT# 1475360-2; INSTALLED REPAIR PLIES WITH 9390 RESIN LOT# JH1GAA7833; VACUUM BAGGED AND SET FOR CURE IAW SRM 51-70-04-2R-9 PARA 4.J-M  HOT BONDER ID ATS532
